# SDR SWAA012737

- Difficulty date: October 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 62,268 hours, 51,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901
- Part serial: 206061181
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
